Top
10
Doctor insights on: Do Muscle Relaxers Make You Feel Good

Share

Muscle (Definition)

It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more


2

2
What are some good OTC muscle relaxers?

See below: There really aren't any over the counter muscle relaxers. A good way to naturally relax your muscles would be the application of moist heat, a warm bath, or massage therapy. ...Read more

3

3
Is it be good to take a natural muscle relaxant about 30 minutes after workout?

Is it be good to take a natural muscle relaxant about 30 minutes after workout?

It'll be better if: You would take the meds to your pcp and let him see them and read about them.It might have something that you might be sensitive to, or have had side effects from etc.. So show it to some one who knows you or has access to your file. Good luck. ...Read more

5

5
Severe neck tension not relieved by muscle relaxers causing daily headaches. Wake up feeling good then tension starts to build. Not sitting at desk. ?

Severe neck tension not relieved by muscle relaxers causing daily headaches. Wake up feeling good then tension starts to build. Not sitting at desk. ?

Tension headache: Headaches can be very complex. If this is something that has been bothering you with little relief despite Ibuprofen, Tylenol, (acetaminophen) and muscle relaxers, it may be a good idea to get a consultation from a headache specialist. Some neurologists receive special training in headaches. Simple steps to help are regular exercise, good sleep hygiene, stretching, hydration, and heating/cooling. Good luck! ...Read more

See 2 more doctor answers
6

6
I havnt been sleep that good lately and have been trouble sleeping at night, that why they put me on muscle relaxers. I got put on citlapram for panic attacks and clonazepram for anxiety and trazadone as needed for sleep.?

I havnt been sleep that good lately and have been trouble sleeping at night, that why they put me on muscle relaxers. I got put on citlapram for panic attacks and clonazepram for anxiety and trazadone as needed for sleep.?

What is U question: Insomnia can have many causes, sleep hygiene is important for treating insomnia. It is ok to take sleeping medications if needed , but remember to take them on as needed basis . If u take them daily u body can get used to it. Remember trazadone can cause orthostatic hypotension , so if u wake up at night before standing up sit down a littlebit. ...Read more

See 1 more doctor answer
8

8
Can opiates cause anxiety? Am on Percocet, Dilaudid & muscle relaxant for severe leg pain. Outlook for healing is good yet I am very anxious. Thanks.

Can opiates cause anxiety? Am on Percocet, Dilaudid  & muscle relaxant for severe leg pain. Outlook for healing is good yet I am very anxious. Thanks.

Opiates effects: Thank you for informing about Kidney and Ureter stones, Anemia and Insomnia. Dilaudid can cause Anxiety, Both Percocet and Dilaudid are narcotic pain medications and can be habit forming. Anxiety can be due to your Kidney and Ureter stones, stresses of relationship, marriage, separation, loneliness and finances. See Urologist for Diagnosis. See Psychiatrist for Therapy, Pain Management, Relaxation ...Read more

9

9
Can you die from muscle relaxers?

Not likely: If you take the medication as directed by your physician then you likely be ok. ...Read more

10

10
Can muscle relaxers be addicting?

Can muscle relaxers be addicting?

Perhaps habituating: Most muscle relaxant medications have little addiction or habituation risk. However, Soma (carisoprodol) or carisoprodal does metabolize to "miltown", an older sedative that was prone to abuse and definitely habit forming. And people do vary sharply in their responses to these types of medicines. If you feel there is a problem stopping or altering a dose, discuss at length with your doctor. ...Read more